# SDR DALA2024081908265

- Difficulty date: August 14, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 99,012 hours, 43,628 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Socket
- Condition: Shorted
- Location: Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 WHEN ARMING CABIN DOORS C/B R34 DOOR GIRT BAR POPPED AND WILL NOT RESET. CORRECTIVE ACTION: T/S PER B757 WDM-FOUND 2R DOOR SLIDE LIGHT SOCKET L406 SHRTED TO GRD-R/R SOCKET PER BOEING WSPM CHAP 20-LIGHT CKS OK REF B757 AMM 25-60-WHILE T/S FOUND CARD FAULTS CCF,00C AND 99C ON PSEU-R/ R PSEU PER B757 AMM 32-09. (6143954)
